• Both the iOS/ Apple iPhone/ iPad and the Android/Google versions of the sites mobile app are now available for download from the resources page. The app is free for all members. This app will allow you to get notifications on your mobile device whenever a thread or forum you watch has a new post, when your thread or posts get replies, when you recieve a private message, etc. The links to download the app are in the resources area - https://www.suicideforum.com/community/resources/categories/example-category.1/

Has anyone...

koukou63

Antiquitie's Friend
#2
The only trouble I had was when my psychiatrist stopped it suddenly. It was hell. If you have to come off it do it gradually. Thats my experience.
 

Casey.

Well-Known Member
#3
Yeah, it was making me hallucinate (we think that's what caused it) but they took me off it abruptly, and now it is giving me hell.
 

koukou63

Antiquitie's Friend
#4
I can sympathise with you on this one.... it does get better, you have to hang on in there. It passes...if I can be of any help PM me.
 

Please Donate to Help Keep SF Running

Total amount
$345.00
Goal
$255.00
Top